- Sep 25, 2019
Hi! I was on this medication (45mg) for around 3 months. It did wonders for my sleep but I did often feel “stoned” in the morning.Hi,
Went to the Dr yesterday & he's changed me to 15mg of Mirtazapine a day.
To my first tablet last night before bed as instructed as I was warned they could make me sleepy.
Whilst there seems to be less side effects then the other ad's I've been on I feel really strange today. Dizzy & a bit disorientated. Strange almost electric jolts going through me. Getting out of bed was a bitch this morning & I felt like I hadn't slept when I had a good 10 hours! Quite glad I've been signed off for the week now just to get over this.
It was kinda funny when my friend had to help me do some shopping earlier as I was feeling for want of a better word "stoned"
Has anyone else experienced this? It seems to have calmed the panic & anxiety down already, but I'm not getting my hopes up too much yet as I felt really down & teary this morning. Though I know the symptoms of depression (which I also have along with the panic & anxiety! Yay me.) can get worse before the meds kick in.
Any comments would be most welcome.
I would like to point out it can make you eat more as I was eating a lot of food during the days!
I’m glad it’s making you feel calm though! Unfortunately this medication didn’t work for me!
All the best!